Forum

× Welcome click the New Topic button to post

High PSA, frequent night urination, 1 year post diagnosis

1 week 1 hour ago #58477 by Alan
BCG side effects can be cumulative. After getting at least the induction phase and it has worked he does have some protection. IF the side effects are becoming intolerable nothing says you have to continue however, many have taken 1/2, 1/3, 1/4 even 1/10 strength of the initial dosing done quite well. As always. bring everything up with your doc including the PSA issue as I have no experience with that, perhaps another poster will.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Please Log in or Create an account to join the conversation.

1 week 3 hours ago #58475 by frannie72
My husband, 72, was diagnosed with high grade T1 in August, 2018. He's had several rounds of BCG treatment, next one is November 7th. The last couple of times he had painful and frequent urination and he's been on Uribel for several months. It is no longer working and the night issues have gotten worse. His PSA in December 2018 was 6.18 and he's going in this week to get it checked again.

Is there a concern or heightened risk for prostate cancer after a bladder cancer diagnosis? I think high PSA can be from the BCG treatments? Is there another medication that can be used? He's honestly more miserable with this than the side effects of treatment, which got pretty bad.

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 1616 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 2 Latest User: JimJ
Yesterday Total Opened: 1 Yesterday Total Answered: 9
Total Posts: 52797 Total Subjects: 6868 Total Users: 8441
Powered by Kunena Forum